Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Zhurnal Vychislitel'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Vychislitel'noi Matematiki, 2003, Volume 6, Number 3, Pages 263–267 (Mi sjvm192)  

This article is cited in 2 scientific papers (total in 2 papers)

On estimation of entries of a matrix inverse to a cyclic band matrix

Yu. S. Volkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
Full-text PDF (272 kB) Citations (2)
References:
Abstract: Estimates for entries of matrix inverse to the diagonally dominant cyclic band matrix are obtained. These results are used for the evaluation of a norm of the inverse matrix in the case of the column diagonal dominance.
Bibliographic databases:
UDC: 519.65
Language: Russian
Citation: Yu. S. Volkov, “On estimation of entries of a matrix inverse to a cyclic band matrix”, Sib. Zh. Vychisl. Mat., 6:3 (2003), 263–267
Citation in format AMSBIB
\Bibitem{Vol03}
\by Yu.~S.~Volkov
\paper On estimation of entries of a~matrix inverse to a~cyclic band matrix
\jour Sib. Zh. Vychisl. Mat.
\yr 2003
\vol 6
\issue 3
\pages 263--267
\mathnet{http://mi.mathnet.ru/sjvm192}
\zmath{https://zbmath.org/?q=an:1032.65042}
Linking options:
  • https://www.mathnet.ru/eng/sjvm192
  • https://www.mathnet.ru/eng/sjvm/v6/i3/p263
  • This publication is cited in the following 2 articles:
    1. Yu. S. Volkov, “The inverses of cyclic band matrices and the convergence of interpolation processes for derivatives of periodic interpolation splines”, Num. Anal. Appl., 3:3 (2010), 199–207  mathnet  crossref
    2. Yu. S. Volkov, V. L. Miroshnichenko, “Norm estimates for the inverses of matrices of monotone type and totally positive matrices”, Siberian Math. J., 50:6 (2009), 982–987  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Sibirskii Zhurnal Vychislitel'noi Matematiki
    Statistics & downloads:
    Abstract page:504
    Full-text PDF :157
    References:49
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025